Quadrilateral Fuzzy Number

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract

    Fuzzy numbers are used to represent uncertainty. Various types of fuzzy numbers are used in practical applications. In this paper we define Perfect Pentagonal Fuzzy Number (PPFN), Quadrilateral Fuzzy Number (QNF) and Left skewed Quadrilateral Fuzzy Number and Right skewed Quadrilateral Fuzzy Number. We study their algebraic properties with numerical examples.



  • Keywords

    fuzzy number, fuzzy operations, Perfect pentagonal fuzzy number (PPFN), quadrilateral fuzzy number (QFN), skewed fuzzy number.

  • References

      [1] Dubois D & Prade H (1987), Fuzzy number: An overview, In the Analysis of Fuzzy Information Volume 1: Mathematics, CRC Press, Boca Flaton, FL, pp:3-39.

      [2] Dubois D & Prade H (1978), Operations on fuzzy numbers. International Journal of Systems Science, Vol.9, No.6, pp:613-626.

      [3] Klir GJ (2000), Fuzzy Sets: An Overview of Fundamentals, Applications and Personal views, Beijing Normal University Press, China, pp:44-49.

      [4] Zimmermann HJ (1996), Fuzzy Set Theory and its Applications, 3rd edn., Kluwer Academic Publishers, Boston, Massachusetts.

      [5] Kauffmann & Gupta M (1980), Introduction to Fuzzy Arithmetic, Theory and Applications, Van Nostrand Reinhold, New York.

      [6] Zadeh LA (1965), Fuzzy sets. Information and Control, Vol.8, pp:338-353.

      [7] Ma M, Friedman M & Kandel A (1999), A new fuzzy arithmetic. Fuzzy Sets and Systems, Vol.108, pp:83-90.

      [8] Mizumoto M & Tanaka K (1979), Some Properties of fuzzy numbers. In Advances in Fuzzy Set Theory and Applications, North-Holland, Amsterdam, pp:156-164.

      [9] Mizumoto M & Tanaka K (1976), The four operations of arithmetic on fuzzy numbers. Systems Comput. Controls, Vol.7, No.5, pp:73-81.

      [10] Pathinathan T, & Ponnivalavan K (2014), Diamond fuzzy numbers. Journal of Fuzzy set Valued Analysis, Vol.1, pp.36-44.

      [11] Pathinathan T, & Ponnivalavan K (2014), Pentagonal fuzzy numbers. International Journal of Computing Algorithm, Vol.3, pp:1003-1005.

      [12] Pathinathan T & Ponnivalavan K (2014), Reverse Order Triangular, Trapezoidal and Pentagonal Fuzzy Numbers. Annals of Pure and Applied Mathematics, Vol.8, pp:51-58.




Article ID: 26661
DOI: 10.14419/ijet.v7i4.10.26661

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.